# SDR SWAA2024031453732

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA AT LT WING 2024-123409<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A2930; SHEET 7; REV -.;[02] CORRECTED STEP 1. REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02-0G AND DWG 115A2930; SHEET 7; REV -. TOOL USED IS CALIPER P/N: 8647A42; S/N: B22058401; DUE DATE: 19-SEP-24.;[03] CERTIFIED WORK PERFORMED.
